Relatively Prime Detour Domination Number of Some Switching Graphs

Authors

  • C Jayasekaran Associate Professor, Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil - 629003, Tamil Nadu, India
  • L. G. Binoja Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil - 629003, Tamil Nadu, India. Affliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627012, Tamil Nadu, India

DOI:

https://doi.org/10.23755/rm.v48i0.1289

Keywords:

Domination, Detour domination, Relatively prime domination, Relatively prime detour domination, Switching graphs.

Abstract

In this paper, we introduce the concept of relatively prime detour domination number for switching graph. If a set S ⊆ V is a detour set, a dominating set with at least two elements, and has (deg(u), deg(v)) = 1 for each pair of vertices u and v, then it is said to be a relatively prime detour dominating set of a graph G. The relatively prime detour domination number of a graph G is known as γrpdn(G) and represents the lowest cardinality of a relatively prime detour dominating set. First, we explain the concept of a switching graph before producing some conclusions based on the switching graphs of helm, fan, complete, spider, and sunlet graphs that have relatively prime detour domination numbers.

References

G. Chartrand, F. Harary, H.C. Swart, P. Zhang. "Detour Distance in Graphs." Journal of Combinatorial Mathematics and Combinatorial Computing, 53: 75-94, 2005.

G. Chartrand, F. Harary, P. Zhang. "The Detour Number of a Graph." Utilitas Mathematica, 64: 97-113, 2003.

G. Chartrand, L. Lesniak. "Graphs and Digraphs." CRC Press, Boca Raton, Fourth ed., 2005.

T.W. Haynes, S.T. Hedetniemi. "Fundamentals of Domination in Graphs." Marcel Dekker, Inc., New York, 1998.

C. Jayasekaran. "Self Vertex Switching of Disconnected Unicyclic Graphs." Ars Combinatoria, 129: 51-63, 2016.

C. Jayasekaran, L.G. Binoja. "Relatively Prime Domination Number of a Graph." Mathematical Statistician and Engineering Applications, 70(2): 758-763, 2021.

C. Jayasekaran, A. Jancy Vini. "Results on Relatively Prime Dominating Sets in Graphs." Annals of Pure and Applied Mathematics, 14(3): 359-369, 2017.

J. John, N. Arianayagam. "The Detour Domination Number of a Graph." Discrete Mathematics, Algorithms and Applications, 9(1): 1-10, 2017.

J.H. Lint, J.J. Seidel. "Equilateral points in elliptic geometry." In Proc. Kon. Nederl. Acad. Wetensch, Ser. A, 69: 335-348, 1966.

Downloads

Published

2023-12-30

Issue

Section

Volume 48-2023